# SDR AALA202203244312

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 83,823 hours, 10,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71702001
- Part serial: 137064
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER CABIN EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY BACK PER AMM 33-51-06-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
